MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Catalog Number 03004732122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase (ldh) results for 2 patient samples on a cobas 8000 cobas c 502 module.This medwatch will cover ldh.Refer to medwatch with a1 patient identifier (b)(6) for information on the alp results, medwatch with a1 patient identifier (b)(6) for information on the calcium results, medwatch with a1 patient identifier (b)(6) for information on the lactate results, and medwatch with a1 patient identifier (b)(6) for information on the ast results.The doctor questioned the results as they were high and did not match the clinical status of outpatients in "normal" condition.No specific sample results were provided.
 
Additional Manufacturer Narrative
The calibration recovery data provided was within specification.The qc recovery data for the affected assays was high but within the customer's established ranges.The field service engineer (fse) evaluated the analyzer.New roche qc was ordered and performed by the customer with adjusted means.Qc was performed within specification.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23657157
Report Number1823260-2025-04866
Device Sequence Number11968276
Product Code CFJ
UDI-Device Identifier04015630916276
UDI-Public04015630916276
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number03004732122
Device Lot Number88236001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown